On blocks and runs estimators of extremal index

Weissman, I. and Novak, Serguei (1998) On blocks and runs estimators of extremal index. Journal of Statistical Planning and Inference, 66 (2). pp. 281-288. ISSN 0378-3758

[img]
Preview
PDF - Draft pre-submission version (with author's formatting)
Download (146kB) | Preview

Abstract

Given a sample from a stationary sequence of random variables, we study the blocks and runs estimators of the extremal index.
Conditions are given for consistency and asymptotic normality of these estimators. We show that moment restrictions assumed by Hsing (1991, 1993) may be relaxed if a stronger mixing condition holds. The CLT for the runs estimator seems to be proven for the first time.

Item Type: Article
Additional Information: Weissman I. and Novak S.Y. (1998) On blocks and runs estimators of extremal index. – J. Statist. Planning Inference, v. 66, No 2, 281–288.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20750
Useful Links:
Depositing User: Serguei Novak
Date Deposited: 19 Oct 2016 09:42
Last Modified: 04 Apr 2019 05:06
URI: https://eprints.mdx.ac.uk/id/eprint/20750

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year